# SDR DALA2017050103501

- Difficulty date: April 30, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 85,564 hours, 12,230 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Burned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RETURN, RT EEC ALTN FOLLOWED BY SMOKE ODOR,  RT BUSS FAILED WITH ASSOCIATED DISPLAYS AND EQUIPMENT, FANS, IRU AND RT GENERATOR FELL OFF AND WON'T RESET.  FOUND C/P D10966 PINS 2,3 AND 9 AND GCU BURND. MAINTENANCE REPLACED THE CONNECTOR AND BPCU. SYSTEM OPERATION IS NORMAL.
